MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT

ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT
Model Number HLA4/5
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Pma/510(k) number: k013227 and k953101.
 
Event or Problem Description
It was reported screw loosening.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G3: date received by the manufacturer.H1: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.Product evaluation: one abutment attached to a crown was returned for investigation.Visual evaluation of the as returned product identified no damage/malfunction.The screw of the abutment has been changed multiple times.Functional testing could not be performed due to the nature of the device and event.Pre-existing condition noted on the per was 'moderate bone density ¿ type ii'.The device was intended for tooth #46 (fdi).X-ray & picture evaluation: x-ray or picture image was not provided.Review of appropriate documentation: documents reviewed: instructions for use ¿ prosthetics for zimmer dental implant systems ¿ ifu4894 rev 6 ¿ 08/19.Information identified: contraindications & precautions.Per the applicable ifu, it is stated that improper techniques, severe bruxism, clenching, and overloading, may cause component fracture.Dhr review: dhr review for the lot (2019061144) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019061144) for similar events (complaint category keywords: functional: loosening) and 1 other complaint was identified.Post market trending review: may post market trending was reviewed and there were no actionable events or corrective actions for the reported event or products.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were unverifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13975230
Report Number0002023141-2022-00775
Device Sequence Number6285111
Product Code DZE
UDI-Device Identifier00889024015210
UDI-Public(01)00889024015210(17)240627(10)2019061144
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2024
Device Model NumberHLA4/5
Device Catalogue NumberHLA4/5
Device Lot Number2019061144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexMale